MathSciNet Relay Station
MathSciNet bibliographic data
MR2423310 37F25 (37F10 37F45 37F50)
Kahn, Jeremy; Lyubich, Mikhail A priori bounds for some infinitely renormalizable quadratics. II. Decorations. Ann. Sci. Éc. Norm. Supér. (4) 41 (2008), no. 1, 57–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement